A note on products of random matrices (Q580810): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Changed an Item
Added link to MaRDI item.
links / mardi / namelinks / mardi / name
 

Revision as of 08:45, 30 January 2024

scientific article
Language Label Description Also known as
English
A note on products of random matrices
scientific article

    Statements

    A note on products of random matrices (English)
    0 references
    0 references
    1987
    0 references
    In this paper, the author discussed the tightness and weak convergence of the convolution sequence \(P^ n\) of a probability measure P on a set of d by d real matrices with usual topology. In his discussion, the set m(S) of matrices of minimal rank in S, the closed semigroup generated by the support of P, plays the major role. It is a nice supplement to earlier papers on the same subject, see \textit{H. Kesten} and \textit{F. Spitzer}, Z. Wahrscheinlichkeitstheor. Verw. Geb. 67, 363-386 (1984; Zbl 0535.60016) and the reviewer, Trans. Am. Math. Soc. 303, 395-411 (1987)].
    0 references
    0 references
    tightness and weak convergence
    0 references
    semigroup
    0 references